# SDR 97ZZZX5210

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Condition: No Clearance
- Location: Cyclic Centering
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT UNABLE TO MOVE CYCLIC AFT AFTER TAKEOFF.  APPROXIMATELY 40 POUNDS FORCE-FREED CYCLIC.  CYCLIC CENTERING SWITCH HAD CONTACTED TARGET PLATE.  LEAD SEAL FROM MANUFACTURER STILL INTACT.  FLEET INSPECTIONS FOUND ONE OTHER AIRCRAFT HAVING CLEARANCE BELOW THE .030 INCH MINUMUM.
